Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 52, NWS San Francisco Bay Area, CA

April 27, 2014

NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 27, 2014, 2:50 AM PDT. It took effect at Apr 27, 2014, 2:00 PM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2014, 2:50 AM PDT (09:50 UTC)
In effect from
Apr 27, 2014, 2:00 PM PDT
Expired
Apr 29, 2014, 3:10 AM PDT
In force
37 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WHUS76 KMTR 270950
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
250 AM PDT SUN APR 27 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...


PZZ576-271800-
/O.NEW.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
250 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-271800-
/O.NEW.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
250 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-271800-
/O.NEW.KMTR.SC.Y.0052.140427T2100Z-140428T0300Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
250 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 


* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-271800-
/O.NEW.KMTR.SC.Y.0052.140427T2100Z-140428T0300Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
250 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM PDT THIS EVENING. 

* WINDS: SE WINDS 5 TO 15 KT...BECOMING W 15 TO 25 KT IN THE
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
9 follow-up statements
175 
WHUS76 KMTR 271538
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
838 AM PDT SUN APR 27 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ576-272200-
/O.CON.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
838 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-272200-
/O.CON.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
838 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-272200-
/O.CON.KMTR.SC.Y.0052.140427T2100Z-140428T0300Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-
838 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM PDT THIS EVENING. 

* WINDS: SW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT IN THE 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ531-272200-
/O.CON.KMTR.SC.Y.0052.140427T2100Z-140428T0300Z/
SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
838 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 8 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON
TO 8 PM PDT THIS EVENING. 

* WINDS: SE WINDS 5 TO 15 KT...BECOMING W 15 TO 25 KT IN THE 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
018 
WHUS76 KMTR 271850
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1150 AM PDT SUN APR 27 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ530-531-272000-
/O.CAN.KMTR.SC.Y.0052.140427T2100Z-140428T0300Z/
SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY
NORTH OF THE BAY BRIDGE-SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE-
1150 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ576-272200-
/O.CON.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
1150 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-272200-
/O.CON.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
1150 AM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
104 
WHUS76 KMTR 272138
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
238 PM PDT SUN APR 27 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ576-280600-
/O.CON.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
238 PM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-280600-
/O.CON.KMTR.SC.Y.0052.140428T0300Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
238 PM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT TUESDAY. 

* WINDS: NW WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KT THIS 
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
993 
WHUS76 KMTR 280403
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
903 PM PDT SUN APR 27 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ576-281215-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
903 PM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-281215-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1200Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
903 PM PDT SUN APR 27 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
730 
WHUS76 KMTR 280948
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
248 AM PDT MON APR 28 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ560-281800-
/O.EXB.KMTR.SC.Y.0052.140428T1900Z-140429T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
248 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON THROUGH
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-281800-
/O.EXB.KMTR.SC.Y.0052.140428T1900Z-140429T0400Z/
MONTEREY BAY-
248 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON THROUGH
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ576-281800-
/O.EXT.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
248 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT TUESDAY.

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-281800-
/O.EXT.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
248 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT TUESDAY.

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
965 
WHUS76 KMTR 281552
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
852 AM PDT MON APR 28 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ576-282200-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
852 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-282200-
/O.CON.KMTR.SC.Y.0052.140428T1900Z-140429T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
852 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON THROUGH 
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-282200-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
852 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-282200-
/O.CON.KMTR.SC.Y.0052.140428T1900Z-140429T0400Z/
MONTEREY BAY-
852 AM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
PDT THIS EVENING. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THIS AFTERNOON THROUGH 
  THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
583 
WHUS76 KMTR 282147
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
247 PM PDT MON APR 28 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ576-290400-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
247 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-290400-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T0400Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
247 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-290400-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
247 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-290400-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T0400Z/
MONTEREY BAY-
247 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
353 
WHUS76 KMTR 290405
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
905 PM PDT MON APR 28 2014

...NORTHWESTERLY WINDS ARE EXPECTED TO INCREASE THIS EVENING OVER
PORTIONS OF THE SOUTHERN COASTAL WATERS...

PZZ535-560-290515-
/O.EXP.KMTR.SC.Y.0052.000000T0000Z-140429T0400Z/
MONTEREY BAY-PIGEON POINT TO POINT PINOS TO 10 NM-
905 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ576-291215-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
905 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-291215-
/O.CON.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
905 PM PDT MON APR 28 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY. 

* WINDS: NW WINDS OF 15 TO 25 KT EXPECTED THROUGH EARLY TUESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
055 
WHUS76 KMTR 291010
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
310 AM PDT TUE APR 29 2014

PZZ565-576-291115-
/O.CAN.KMTR.SC.Y.0052.000000T0000Z-140429T1600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE-
310 AM PDT TUE APR 29 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$





VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 10:56 PM PDT, 3 hours 54 minutes earlier.

Area forecast discussion, Apr 26, 10:56 PM PDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1056 PM PDT SAT APR 26 2014

.SYNOPSIS...A RELATIVELY WEAK WEATHER SYSTEM WILL SPREAD LIGHT
RAIN ACROSS PORTIONS OF THE REGION LATER TONIGHT AND SUNDAY
MORNING. RAIN AMOUNTS ARE EXPECTED TO BE LIGHT. ABOVE NORMAL
TEMPERATURES ARE FORECAST NEXT WEEK AS HIGH PRESSURE BUILDS OVER
THE STATE AND LIGHT OFFSHORE FLOW DEVELOPS BY MIDWEEK.

&&

.DISCUSSION...AS OF 9:00 PM PDT SATURDAY...IN REGARD TO THE
INCOMING WEAK COLD FRONT...THE 00Z NAM AND 00Z GFS LOOK VERY
SIMILAR TO EARLIER MODEL RUNS. THE NAM SHOWS LIGHT RAIN OVERSPREADING
THE ENTIRE SF BAY AREA LATE TONIGHT AND MUCH OF THE MONTEREY BAY
AREA ON SUNDAY MORNING. THE GFS CONTINUES TO FORECAST A
DRIER...MORE RAPIDLY DISSIPATING FRONT WITH RAIN CONFINED
PRIMARILY TO THE NORTH BAY AND THE SAN FRANCISCO PENINSULA LATE
TONIGHT AND EARLY ON SUNDAY. THE 00Z WRF RAINFALL FORECAST IS
SIMILAR TO THE GFS...BUT DOES EXTEND SOME SCATTERED LIGHT PRECIP
FARTHER SOUTH AND EAST. IN ANY CASE...BASED ON A CONSENSUS OF THE
00Z MODELS AND CURRENT SATELLITE IMAGERY...BELIEVE IT'S LIKELY
THAT MOST OF THE NORTH BAY AND SAN FRANCISCO PENINSULA WILL GET
MEASURABLE RAIN LATER TONIGHT. A FORECAST UPDATE EARLIER THIS
EVENING INCREASED POPS INTO THE LIKELY CATEGORY LATE TONIGHT
ACROSS MOST OF THE NORTH BAY AND INTO THE CITY OF SAN FRANCISCO.
ALL OF THE MODELS SHOW THE FRONT RAPIDLY DISSIPATING ON SUNDAY
MORNING AS IT PRESSES SOUTHEAST INTO THE SOUTHERN PART OF OUR CWA.
THEREFORE...EXPECT ALL RAIN TO END IN THE SF BAY AREA BY LATE
SUNDAY MORNING WITH PERHAPS A FEW ISOLATED SHOWERS LINGERING INTO
EARLY AFTERNOON FROM SOUTHERN SANTA CLARA SOUTHWARD. RAINFALL
TOTALS WITH THIS WEAK SYSTEM ARE EXPECTED TO BE LESS THAN A TENTH
OF AN INCH EXCEPT PERHAPS UP TO TWO-TENTHS IN ISOLATED PORTIONS OF
THE NORTH BAY.

BEHIND THE FRONT ON SUNDAY AFTERNOON WE CAN EXPECT PARTLY CLOUDY
SKIES AND CONTINUED COOLER THAN NORMAL TEMPERATURES. BRISK
WESTERLY WINDS ARE EXPECTED...MAINLY NEAR THE OCEAN. A WARMING
TREND WILL BEGIN ON MONDAY AS AN UPPER LEVEL RIDGE BUILDS OFF THE
WEST COAST. BUT BRISK ONSHORE FLOW WILL CONTINUE INTO
MONDAY...KEEPING COASTAL AREAS SEASONABLY COOL.

MORE ROBUST AND WIDESPREAD WARMING AND DRYING WILL OCCUR TUESDAY
INTO WEDNESDAY AS THE UPPER RIDGE AMPLIFIES OVER CA AND LIGHT
OFFSHORE FLOW DEVELOPS. DAYTIME TEMPERATURES BY MIDWEEK WILL BE
10 TO 15 DEGREES ABOVE NORMAL. THESE WARM AND DRY CONDITIONS WILL
HEIGHTEN FIRE WEATHER CONCERNS...BUT FORTUNATELY OFFSHORE WINDS
ARE NOT EXPECTED TO BECOME TOO STRONG.

&&

.AVIATION...AS OF 10:45 PM PDT SATURDAY...SURFACE WINDS HAVE
DECREASED THROUGH THE EVENING. WE'RE STILL AWAITING THE ARRIVAL
OF A WEAK/MODERATE TROUGH SUNDAY MORNING. THE TROUGH WILL BRING
LIGHT RAIN TO THE AREA LATE TONIGHT AND SUNDAY. SURFACE WINDS WILL
LIKELY INCREASE ONCE AGAIN DURING THE OVERNIGHT HOURS WITH THE
PASSAGE OF THE TROUGH. GUSTY W-NW WINDS ARE POSSIBLE SUNDAY
AFTERNOON AND EVENING.

VICINITY OF KSFO...SW WINDS FORECAST TONIGHT WITH A POTENTIAL FOR
THEM TO INCREASE ONCE AGAIN OVERNIGHT AND SUNDAY MORNING. MVFR/VFR.
WET RUNWAYS SUNDAY MORNING.

KSFO BRIDGE APPROACH...SIMILAR TO KSFO.

MONTEREY BAY AREA TERMINALS...INCREASING CLOUDS. MVFR/VFR. LIGHT
SHOWERS ARE POSSIBLE SUNDAY MORNING AND AFTERNOON.

&&

.MARINE...AS OF 10:45 PM PDT SATURDAY...EXPECT A SIGNIFICANT MIXED
SWELL FEATURING A LONG PERIOD SOUTHERLY COMPONENT AND A MID PERIOD
WESTERLY COMPONENT THROUGH TONIGHT AND SUNDAY. THE MIXED SWELL WILL
PERSIST INTO MONDAY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...NONE.

PUBLIC FORECAST: DYKEMA
AVIATION: CANEPA/MARINE

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.